A generalization of the Pseudo-Laplace transform
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_2a_2,
author = {N. M.
Ralevi\'c},
title = {A generalization of the {Pseudo-Laplace} transform},
journal = {Novi Sad Journal of Mathematics},
pages = {13-23},
year = {2007},
volume = {37},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_2/}
}
N. M. Ralević. A generalization of the Pseudo-Laplace transform. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_2a_2/